Doctor insights on:
No: Plethora is a term that we pediatricians usually use to describe a newborn that looks "flushed" or swollen looking with redish facial appearance. Answeing strictly your question and in this particular condition, it shouldn't be painful or bothersome to the newborn. If you are using the word to describe something else, please let me know and i'll be glad to explore your concern further. ...Read moreSee 1 more doctor answer
I have a plethora of symptoms that started after i had my left hip replaced. Please see my profile to learn about my conditions. Please help!
Hopefully these: Links would be of help to u. I couldn't open ur file. Take care and god bless u! http://www.m.webmd.com/pain-management/guide/hip-pain-causes-and-treatment. http://orthoinfo.aaos.org/topic.cfm?topic=a00356. http://altmedicine.about.com/od/healthconditionsdisease/a/pain_herbs.htm. ...Read more
Both sides of cheeks, swelling inside mouth, fall over my teeth and make it difficult to chew. I've seen a plethora of doctors; no answers. ?
Swelling: I would wonder if you are on an (ACE) or angiotensin-converting-enzyme inhibitor for blood pressure control. A side effect of this drug can be angioedema ( swelling) in the airway. These drugs include lisinopril, enalapril, Captopril etc. If you are taking a .....pril drug then talk to your primary care about a trial switch to another drug. ...Read moreSee 1 more doctor answer
I have a plethora of symptoms: extreme faitgue, dry scalp, scaly lesions, numbness/tingling in the hands, swelling feet?
Took Cipro months ago and since have had plethora of health issues (Weakness, fatigue, joint pain, foggy thinking, depression etc). How do I recover?
Ciprofloxacin: It would help to know for what reason you were prescribed the Cipro, however, it is highly unlikely that your current symptoms are related to this antibiotic taken months ago. You have many issues now, all of which may or may not be related, and I suggest you see your provider to discuss a plan for diagnosis and treatment. ...Read more
As long as: As long as you take baths the days you do not take a shower....Showering only 2-3 times a month make it difficult to keep good hygiene, which can lead to a plethora of disease. Increase the frequency of your showering if possible. ...Read more
I am suffering from cold for last two month. When i take medicines it goes away and I am getting cold again in weektime. Kindly suggest me what to do.
Ecstacy? Doubtful...: You're best bet is to ask someone who's used it. But the effects vary.It was originally used as an 'empathy' drug. People open up and feel more trusting,etc.But, as with all 'good'things,over-use has led to a plethora of effects that aren't at all attractive.Plus, who knows what you're getting these days. Best to just stay away from them and find other kicks,like checkers,lawn bowling and reading. ...Read more
Artofplasticsurgery: Botox information is found on many sites. Allergen is the company that produces it. My site : www.Artofplasticsurgery.Com, has a plethora of information of Botox and fillers as well. Or just google botox. You will come across many articles. But remember good Botox is to calm the wrinkles and lines down not make the forehead like a mask. ...Read moreSee 2 more doctor answers